If you opened a jar of your favorite cream and suddenly saw an incomprehensible liquid on its surface, do not panic and do not take drastic action to save the product. First you need to figure out what happened!
Despite the long shelf life, technologically advanced packaging and a heavy dose of preservatives in the composition, no cosmetic is immune to a sudden loss of texture. Especially if you don’t follow the rules and terms of its use or if you drop the package, leave it standing in direct sunlight or, on the contrary, freeze it, forgetting it in the car in the cold season.
And sometimes you did not do anything with the jar, but opened it, suddenly found the surface of the cream of liquid.
For someone such a situation will not cause unnecessary questions. They just gently stir or shake the product and continue to use it. In fact, it is not worth doing so. Alas, it is better to get rid of such a jar in your beauty routine as soon as possible. No matter how much it costs.
The first reason for the appearance of liquid on the surface of the cream is an expired shelf life. If there is nothing wrong with the expiration date, then there is a problem with the formula. The cream splits due to the separation of components in the composition that have different textures: oil and water, for example.
In order to get a homogeneous emulsion, technologists mix the water and oil part of the cream with emulsifiers – substances to stabilize the texture of the products. However, these components may not be as long-lasting as desired. Especially if the rules of storage and transportation of cosmetics are not followed. Or if the technology of cream production is violated – which is more dangerous than all other causes of cosmetics stratification.
It happens that the liquid appears on the surface of a new cream that you have just brought from the store. In this case, it is better to take the product back and to demand a refund or an exchange for another product. After all, if the structure of the cream has already undergone changes, it is unlikely to be as safe and effective as you expect it to be.